Jump to content
Important Survey - Please Participate ×

Severe Tinnitus


[...]

Recommended Posts

I am halfway through my taper off Xanax and my Tinnitus is so much worse lately. I've had it for over twenty years and have made peace with it but since this taper, it has gotten much louder. Also there is now a new lower tone like a dial tone. Anyone else experience severe Tinnitus with withdrawals? Any tips? Has it improved for anyone?
Link to comment
Share on other sites

Hi,

 

I suffer from severe tinnitus from withdrawal.The closer it has come to the end of the taper the louder it is.I have to keep a fan going at night, otherwise I cannot get to sleep. In the morning I have to run background noise. It is an extremely high pitch in both ears. Its 24/7, no settling down as yet.

 

Kind Regards,

 

CyberA

 

 

 

 

 

 

 

 

Link to comment
Share on other sites

Hi, I’ve suffered from some tinnitus during my withdrawal as well and found the following helpful:

 

1. CBT for Tinnitus Distress by Dr Bruce Hubbard webinar on YouTube

2. Rewiring Tinnitus by Glenn Schweitzer

 

Glenn has a book and a website rewiringtinnitus.com and also does one-on-one coaching sessions. I’ve found him particularly helpful, I’d say more so than the CBD as he teaches you not to run away from the sound but change your reaction to it.

 

I hope this helps.

Link to comment
Share on other sites

  • 1 month later...
You’re welcome. Sorry for the delayed response, brain a bit fried and still trying to work out the site.
Link to comment
Share on other sites

×
×
  • Create New...